MathSciNet Relay Station
MathSciNet bibliographic data
MR2853552 31B10 (35N25 35R11)
Han, Xiaolong; Lu, Guozhen; Zhu, Jiuyi Characterization of balls in terms of Bessel-potential integral equation. J. Differential Equations 252 (2012), no. 2, 1589–1602.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement